# SDR DHL2005751007

- Difficulty date: December 13, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  ALLOWED PACKS TO RE-CHARGE AND CHECKS SERVICE IAW MM 33-50-01.
